# SDR 9806963202

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302US
- Make and model: Airbus A320-211
- Aircraft serial: 32
- Engine: Cfmint CFM565A1
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Tank
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: CL
- Nature of condition: K, X
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, A FUEL LEAK FROM THE RIGHT WING WAS REPORTED.  FLIGHT CREW DIVERTED TO MSP.  DURING DESCENT INTO MSP WHILE FOLLOWING COM FOR A FUEL LEAK, NR 2 ENGINE FLAMED OUT AT 5000 FEET.  A SUCCESSFUL RELIGHT WAS ACCOMPLISHED, AN UNEVENTFUL LANDING WAS PERFORMED.
